# SDR USAA2010041290753

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 3,056 hours, 895 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 198 - SAN - EEL - EMERGENCY CEILING LIGHT AT ROWS 10, 11, 14, 15, 20, 21, 26 AND 33 WILL NOT COME ON.  MAINTENANCE FOUND WIRE TERMINALS ON EMERGENCY LIGHT UNITS IN WRONG POSITION.  REPOSITIONED WIRE TERMINALS AND OPERATIONAL CHECK WAS GOOD.
